# SDR COMA9810239

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1248
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314461
- Condition: Failed
- Location: Rt Mlg
- Part time: 17,043 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, PILOT OF ANOTHER AIRCRAFT REPORTED A PROBLEM WITH THE RIGHT MAIN INBOARD TIRE.  REPLACED RIGHT INBOARD WHEEL ASSEMBLY.  ALSO, REPLACED OUTBOARD WHEEL ASSEMBLY AS A PRECAUTIONARY MEASURE.
